Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convergence of the Poincaré series
for some classical Schottky groups


Author: Vladimir Mityushev
Journal: Proc. Amer. Math. Soc. 126 (1998), 2399-2406
MSC (1991): Primary 30E25, 30F40, 39B32
MathSciNet review: 1452814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Poincaré $\theta _2$ -series for a multiply connected circular region can be either convergent or divergent absolutely. In this paper we prove a uniform convergence result for such a region.


References [Enhancements On Off] (What's this?)

  • 1. Henri Poincaré, Œuvres. Tome II, Les Grands Classiques Gauthier-Villars. [Gauthier-Villars Great Classics], Éditions Jacques Gabay, Sceaux, 1995 (French). Fonctions fuchsiennes. [Fuchsian functions]; With a preface and a biographical sketch of Poincaré by G. Darboux; Reprint of the 1916 original. MR 1401791
  • 2. L.Ford, Automorphic functions, New York, 1929.
  • 3. Gustavo Ochoa, Congruences and units of the Burnside ring of dihedral groups, Proceedings of the tenth Spanish-Portuguese conference on mathematics, I (Murcia, 1985) Univ. Murcia, Murcia, 1985, pp. 46–54 (Spanish, with English summary). MR 843122
  • 4. Tohru Akaza, Singular sets of some Kleinian groups, Nagoya Math. J. 26 (1966), 127–143. MR 0207982
  • 5. Tohru Akaza and Katsumi Inoue, Limit sets of geometrically finite free Kleinian groups, Tohoku Math. J. (2) 36 (1984), no. 1, 1–16. MR 733614, 10.2748/tmj/1178228898
  • 6. M. A. Krasnosel′skiĭ, G. M. Vainikko, P. P. Zabreĭko, Ja. B. Rutickiĭ, and V. Ja. Stecenko, Priblizhennoe reshenie operatornykh uravnenii, Izdat. “Nauka”, Moscow, 1969 (Russian). MR 0259635
    M. A. Krasnosel′skiĭ, G. M. Vaĭnikko, P. P. Zabreĭko, Ya. B. Rutitskii, and V. Ya. Stetsenko, Approximate solution of operator equations, Wolters-Noordhoff Publishing, Groningen, 1972. Translated from the Russian by D. Louvish. MR 0385655
  • 7. B.Bojarski, On a boundary value problem of function theory, Soobschenia AN Gruz. SSR 25 (1960), 385-390. (Russian)
  • 8. L. G. Mikhailov, A new class of singular integral equations and its application to differential equations with singular coefficients, Translated from the Russian by M. D. Friedman, Wolters-Noordhoff Publishing, Groningen, 1970. MR 0264216
  • 9. F. D. Gakhov, Boundary value problems, Translation edited by I. N. Sneddon, Pergamon Press, Oxford-New York-Paris; Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1966. MR 0198152
  • 10. V. V. Mityushëv, A method of functional equations for boundary value problems of continuous media, Proceedings of the XXV Symposium on Mathematical Physics (Toruń, 1992), 1993, pp. 137–147. MR 1268683, 10.1016/0034-4877(93)90049-K
  • 11. V.Mityushev, Solution of linear functional equation with shift into domain in class of analytic functions, Izvestia AN BSSR. Ser. Phys.-Math. 5 (1983) 117. (Russian)
  • 12. Vladimir Mityushev, Solution of the Hilbert boundary value problem for a multiply connected domain, Słup. Prace Mat. Przyr. Mat. Fiz. 9A (1994), 37–69. MR 1319540
  • 13. V.Mityushev, Hilbert boundary value problem for multiply

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30E25, 30F40, 39B32

Retrieve articles in all journals with MSC (1991): 30E25, 30F40, 39B32


Additional Information

Vladimir Mityushev
Affiliation: Department of Mathematics, Pedagogical College, ul.Arciszewskiego 22b, 76-200 Slupsk, Poland

DOI: https://doi.org/10.1090/S0002-9939-98-04395-0
Received by editor(s): June 2, 1993
Received by editor(s) in revised form: November 17, 1995, and January 23, 1997
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1998 American Mathematical Society